# SDR CALA0200526

- Difficulty date: November 3, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N14324
- Make and model: Boeing 7373T0
- Aircraft serial: 23375
- Aircraft time: 53,918 hours, 24,522 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Valve
- Part number: 2820095101
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FUEL TRANSFER AND LOSS FOM AFT AUX AND CENTER  FUEL TANK TO LEFT WING TANK. REPLACED FUEL TANK SCAVENGE SHUTOFF VALVE IAW AMM 28-15-21.
